# SDR DHL2008765018

- Difficulty date: January 16, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Gouged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RIGHT WING NR 6 SLAT TRAILING EDGE GOUGED AT HOOK FITTINGS WS 150 APPROXIMATE.  REMOVED HOOK FITTING FROM ACCESS IAW SRM 51-30-2.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-3 FIGURE 10.  TREATED AND PRIMED DOUBLER AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 57-50-3 FIGURE 10.  REINSTALLED HOOK FITTING AT RT WING NR 6 SLAT TRAILING EDGE WS 520 IAW SRM 51-30-2.
